Tokyo Journal of Mathematics

The Structure of Endomorphism Algebras

Hideki SAWADA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 04, Number 2 (1981), 355-366.

Dates
First available in Project Euclid: 2 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270215160

Digital Object Identifier
doi:10.3836/tjm/1270215160

Mathematical Reviews number (MathSciNet)
MR646045

Zentralblatt MATH identifier
0481.16010

Citation

SAWADA, Hideki. The Structure of Endomorphism Algebras. Tokyo J. Math. 04 (1981), no. 2, 355--366. doi:10.3836/tjm/1270215160. https://projecteuclid.org/euclid.tjm/1270215160


Export citation